Alert archive / Missouri / Flash Flood Watches in 2015

Flash Flood Watch 11, NWS St. Louis, MO

July 19, 201513 counties in Missouri; 7 counties in Illinois

NWS St. Louis, MO issued this flash flood watch at Jul 19, 2015, 4:35 AM CDT for 13 counties in Missouri; 7 counties in Illinois. It took effect at Jul 19, 2015, 7:18 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 19, 2015, 4:35 AM CDT (09:35 UTC)
In effect from
Jul 19, 2015, 7:18 AM CDT
Expired
Jul 19, 2015, 4:03 PM CDT
In force
9 hr
Issued by
NWS St. Louis, MO
Flood severity
None

Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 100 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.6 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1300 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1300 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1247 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

122 
WGUS63 KLSX 190935
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
435 AM CDT SUN JUL 19 2015

ILZ058-059-095>099-MOZ018-019-026-027-034>036-041-042-047-050>052-
192200-
/O.NEW.KLSX.FF.A.0011.150720T0000Z-150720T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-
PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO
435 AM CDT SUN JUL 19 2015

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI...
 INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...
 BROWN IL...CALHOUN IL...GREENE IL...JERSEY IL...MACOUPIN IL 
 AND PIKE IL. IN MISSOURI...AUDRAIN MO...BOONE MO...CALLAWAY 
 MO...KNOX MO...LEWIS MO...LINCOLN MO...MARION MO...MONITEAU 
 MO...MONROE MO...MONTGOMERY MO...PIKE MO...RALLS MO AND SHELBY 
 MO.

* FROM THIS EVENING THROUGH MONDAY MORNING

* SOILS WILL REMAIN SATURATED...WITH SOME FLOODING ONGOING...INTO
  TONIGHT AS ANOTHER ROUND OF HEAVY RAINFALL PRODUCING
  THUNDERSTORMS IS EXPECTED THAT MAY RESULT IN NEW OR ADDITIONAL
  FLOODING. 

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

TES
2 follow-up statements
854 
WGUS63 KLSX 191218
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
718 AM CDT SUN JUL 19 2015

ILZ058-059-095>099-MOZ018-019-026-027-034>036-041-042-047-050>052-
200030-
/O.EXT.KLSX.FF.A.0011.150719T1218Z-150720T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-
PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO
718 AM CDT SUN JUL 19 2015

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH MONDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING 
 COUNTIES...IN ILLINOIS...ADAMS IL...BROWN IL...CALHOUN IL...
 GREENE IL...JERSEY IL...MACOUPIN IL AND PIKE IL. IN MISSOURI...
 AUDRAIN MO...BOONE MO...CALLAWAY MO...KNOX MO...LEWIS MO...
 LINCOLN MO...MARION MO...MONITEAU MO...MONROE MO...MONTGOMERY 
 MO...PIKE MO...RALLS MO AND SHELBY MO.

* THROUGH MONDAY MORNING

* SOILS WILL REMAIN SATURATED...AND WITH SOME FLOODING ONGOING...A
  HEIGHTENED FLASH FLOODING THREAT WILL EXIST THROUGH MONDAY
  MORNING AS ADDITIONAL ROUNDS OF HEAVY RAINFALL PRODUCING
  THUNDERSTORMS ARE EXPECTED.

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

TES
081 
WGUS63 KLSX 192103
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
403 PM CDT SUN JUL 19 2015

ILZ058-059-095>099-MOZ018-019-026-027-034>036-041-042-047-050>052-
201200-
/O.CAN.KLSX.FF.A.0011.000000T0000Z-150720T1700Z/
/O.NEW.KLSX.FF.A.0012.150720T0500Z-150720T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-
PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO
403 PM CDT SUN JUL 19 2015

...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT CDT TONIGHT THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI...
 INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...
 BROWN IL...CALHOUN IL...GREENE IL...JERSEY IL...MACOUPIN IL 
 AND PIKE IL. IN MISSOURI...AUDRAIN MO...BOONE MO...CALLAWAY 
 MO...KNOX MO...LEWIS MO...LINCOLN MO...MARION MO...MONITEAU 
 MO...MONROE MO...MONTGOMERY MO...PIKE MO...RALLS MO AND SHELBY 
 MO.

* FROM MIDNIGHT CDT TONIGHT THROUGH MONDAY MORNING

* SOILS WILL REMAIN SATURATED...AND WITH SOME FLOODING ONGOING...A
  HEIGHTENED FLASH FLOODING THREAT WILL EXIST LATE TONIGHT THROUGH
  LATE MONDAY MORNING AS ADDITIONAL ROUNDS OF THUNDERSTORMS
  PRODUCING HEAVY RAINFALL ARE EXPECTED.

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

ILZ060-064-100>102-MOZ048-049-059>065-201200-
/O.NEW.KLSX.FF.A.0012.150720T0500Z-150720T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY IL-BOND IL-MADISON IL-ST. CLAIR IL-MONROE IL-COLE MO-
OSAGE MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-
INCLUDING THE CITIES OF...LITCHFIELD...EDWARDSVILLE...
BELLEVILLE...JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS
403 PM CDT SUN JUL 19 2015

...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT CDT TONIGHT THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI...
 INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...
 MADISON IL...MONROE IL...MONTGOMERY IL AND ST. CLAIR IL. IN 
 MISSOURI...COLE MO...FRANKLIN MO...GASCONADE MO...JEFFERSON 
 MO...OSAGE MO...ST. CHARLES MO...ST. LOUIS CITY MO...ST. LOUIS 
 MO AND WARREN MO.

* FROM MIDNIGHT CDT TONIGHT THROUGH MONDAY MORNING

* WITH WET SOILS A HEIGHTENED FLASH FLOODING THREAT WILL EXIST
  LATE TONIGHT THROUGH LATE MONDAY MORNING AS ADDITIONAL ROUNDS OF
  THUNDERSTORMS PRODUCING HEAVY RAINFALL ARE EXPECTED.

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

TILLY

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jul 19, 3:55 AM CDT, 40 minutes earlier.

Area forecast discussion, Jul 19, 3:55 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
355 AM CDT SUN JUL 19 2015

.SHORT TERM:  (THROUGH LATE THIS AFTERNOON)
ISSUED AT 355 AM CDT SUN JUL 19 2015

SYNOPTIC COLD FRONT CURRENTLY OVER NORTHERN MO AND NORTHWEST IL.
CONVECTION WITH PRIMARILY A HEAVY RAINFALL THREAT BUT ALSO AN
ISOLATED SEVERE THREAT IS ONGOING ACROSS NORTHERN MO AND INTO
CENTRAL IL.  SEVERE THUNDERSTORM WATCH 440 REMAINS IN EFFECT FOR
MOST AREAS NEAR AND NORTH OF I-64/70 UNTIL 12Z/7AM CDT THIS MORNING.

EXISTING CONVECTION IS ANTICIPATED TO WEAKEN BY SUNRISE AS IT SINKS
SOUTHWARD TOWARDS I-70 BUT WILL LINGER FOR SEVERAL HOURS AFTERWARD.
NUMEROUS BOUNDARIES WILL BE OUTPUT BY THE MORNING CONVECTION AND
WILL MAKE FOR A VERY MESSY FRONTAL BOUNDARY DROPPING SOUTH TOWARDS
THE I-70 CORRIDOR LATE IN THE DAY BUT SHOULD KEEP THE BEST CHANCES
FOR RAIN THIS AFTERNOON NEAR AND JUST NORTH OF I-70.  BESIDES THE
FRONT...AREAS NORTH OF I-70 WILL ALSO LIKELY SEE NUMEROUS CONVECTIVE
DEBRIS CLOUDS WHICH WILL REDUCE THEIR ABILITY TO HEAT UP.  AS A
RESULT...HEAT ADVISORY WAS TRIMMED A BIT MORE TODAY AND ONLY AREAS
NEAR AND SOUTH OF I-70 REMAIN IN UNTIL 8 PM CDT.

WILL START WITH AT OR JUST BELOW MOS TEMPS FOR THE FCST IN MOST
AREAS WITH CONSIDERABLE UNCERTAINTY NORTH OF I-70 ON CLOUDS' IMPACT
ON TEMPS BUT SHOULD STILL YIELD HEAT INDICES OF 100+ FOR AREAS SOUTH
OF I-70 AND WILL WARRANT A CONTINUATION OF THE HEAT HEADLINE.

TES

.LONG TERM:  (TONIGHT THROUGH SATURDAY)
ISSUED AT 355 AM CDT SUN JUL 19 2015

FOCUS TONIGHT THRU MONDAY IS ON ANOTHER ROUND OF POTENTIALLY HEAVY
RAINFALL FOR AREAS NEAR AND NORTH OF I-70.

MODELS ARE IN GOOD AGREEMENT ON LOCATION OF THIS NEXT ROUND AND WITH
HEAVY RAINFALL ALREADY REALIZED FOR MANY AREAS IN NORTHEAST MO AND
WEST-CENTRAL IL THIS MORNING...SOILS SHOULD REMAIN QUITE SATURATED
FOR THIS NEXT ROUND TONIGHT.  AS A RESULT...HAVE ISSUED A FLASH
FLOOD WATCH TO BRING A HEIGHTENED AWARENESS TO THE POTENTIAL OF NEW
FLASH FLOODING FOR THESE AREAS.  MUCH OF THE NOCTURNAL CONVECTION
SHOULD SPILL OVER INTO MONDAY MORNING BEFORE EXITING OR DISSIPATING.
 THIS FLASH FLOOD WATCH MAY NEED TO BE EXPANDED OR ADJUSTED BY THE
NEXT SHIFT BASED ON OBSERVED TRENDS TODAY.

MODELS STILL SHOW ANOTHER VERY WARM DAY ON MONDAY BUT CONSIDERABLE
UNCERTAINTY IF THIS WILL EQUATE TO ANOTHER 100+ HEAT INDEX DAY FOR
STL METRO AND SOUTHEAST MO/SOUTHWEST IL GIVEN THE CLOUDS AND RAIN
CHANCES THAT ARE ALSO EXPECTED.  WILL DEFER ON ANY HEAT HEADLINES AT
THIS TIME FOR MONDAY.

A SECOND COLD FRONT WILL MAKE ANOTHER PUSH THRU THE FORECAST AREA
MONDAY NIGHT AND TUESDAY GRADUALLY SHIFTING THE BETTER RAIN CHANCES
SOUTH OF THE AREA.

A QUIET PERIOD OF WX IS THEN EXPECTED FOR TUESDAY NIGHT AND
WEDNESDAY.

A WARM FRONT WILL THEN PUSH BACK FOR LATER THIS WEEK...BUT MODEL
TRENDS ARE SLOWING ITS NORTHWARD PUSH NOW AND DELAYING THE ONSET OF
THE DANGEROUS HEAT AND HUMIDITY UNTIL PERHAPS SATURDAY.

TES

&&

.AVIATION:  (FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 122 AM CDT SUN JUL 19 2015

THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS EASTERN MISSOURI INTO
WEST CENTRAL AND SOUTHWEST ILLINOIS EARLY IN THE PERIOD. THIS WILL
AFFECT PRIMARILY KUIN WHERE I HAVE MOVED UP THE TEMPO GROUP FOR
TSRA. HAVE ALSO INCLUDED A VCTS AT THE ST. LOUIS METRO TAF SITES
WHERE A COMPLEX OF THUNDERSTORMS WILL MOVE JUST NORTHEAST OF THOSE
SITES. THE THUNDERSTORMS CURRENTLY OVER NORTHERN MISSOURI ARE
EXPECTED TO MOVE SOUTH AND MAY AFFECT KCOU BY 09Z.

THEN EXPECT A DRY PERIOD DURING THE LATE MORNING BEFORE THUNDERSTORMS
REDEVELOP DURING THE AFTERNOON AND EVENING HOURS.

SPECIFICS FOR KSTL:

HAVE VCTS EARLY ON HAS AS A COMPLEX OF THUNDERSTORMS WILL MOVE
NEAR THE AIRPORT. THEN EXPECT ANOTHER CHANCE OF THUNDERSTORMS
LATER THIS AFTERNOON AND THIS EVENING. OTHERWISE EXPECT DRY AND
VFR CONDITIONS.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR COLE MO-CRAWFORD
     MO-FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
     MONITEAU MO-OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST.
     FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
     MO-WARREN MO-WASHINGTON MO.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR
     AUDRAIN MO-BOONE MO-CALLAWAY MO-KNOX MO-LEWIS MO-LINCOLN MO-
     MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-PIKE MO-RALLS
     MO-SHELBY MO.

IL...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BOND IL-CLINTON IL-
     FAYETTE IL-MADISON IL-MARION IL-MONROE IL-RANDOLPH IL-ST.
     CLAIR IL-WASHINGTON IL.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR
     ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN
     IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Jul 19, 4:33 AM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
433 AM CDT SUN JUL 19 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
433 AM CDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ROUNDS OF THUNDERSTORMS ARE EXPECTED...MAINLY NEAR AND NORTH OF
INTERSTATE 70. ISOLATED SEVERE STORMS ARE POSSIBLE.

ANOTHER ROUND OF HEAVY RAINFALL LOOKS INCREASINGLY LIKELY TONIGHT
FOR AREAS NORTH OF INTERSTATE 70. A FLASH FLOOD WATCH IS IN EFFECT
FOR MUCH OF THIS AREA FOR THE POTENTIAL OF NEW OR ADDITIONAL FLASH
FLOODING. PLEASE SEE THIS PRODUCT FOR ADDITIONAL INFORMATION.

DANGEROUS HEAT AND HUMIDITY IS EXPECTED TO CONTINUE NEAR AND SOUTH
OF INTERSTATE 70 UNTIL THIS EVENING. A HEAT ADVISORY IS IN
EFFECT. PLEASE CONSULT THE ADVISORY PRODUCT FOR ADDITIONAL
INFORMATION.

MAJOR FLOODING IS ONGOING ALONG THE ILLINOIS RIVER FROM LA GRANGE
LOCK AND DAM SOUTHWARD TO VALLEY CITY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HEAVY RAINFALL THREAT FOR NEW OR ADDITIONAL FLASH FLOODING WILL
CONTINUE INTO MONDAY MORNING FOR MANY AREAS NORTH OF INTERSTATE
70. SEE THE WATCH FOR ADDITIONAL INFORMATION.

CONTINUED ROUNDS OF THUNDERSTORMS CAN BE EXPECTED MONDAY THROUGH
TUESDAY AS A FRONT DROPS INTO THE AREA. THE CHANCES FOR
THUNDERSTORMS WILL THEN LINGER OVER SOUTHEAST MISSOURI TUESDAY
NIGHT...BEFORE EXPANDING AREAWIDE HEADING INTO WEDNESDAY AND
CONTINUING THROUGH SATURDAY.

MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER
THROUGH MUCH OF THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH TONIGHT...MAINLY FOR AREAS
NEAR AND NORTH OF INTERSTATE 70. SPOTTERS ARE ENCOURAGED TO
REPORT RAINFALL AMOUNTS IN EXCESS OF AN INCH OR ANY FLOODING...IF
OBSERVED...TO THE NATIONAL WEATHER SERVICE.

TES

In the hours before

Local storm report, Jul 19, 3:10 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
310 AM CDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HEAVY RAIN       1 ENE NOVELTY           40.02N  92.19W
07/19/2015  M3.06 INCH       KNOX               MO   MESONET

            FROM MISSOURI MESONET SITE. RAIN STARTED AT
            APPROXIMATELY 120 AM BASED ON RADAR.

&&

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 2:33 AM CDTFlash Flood WarningLSXKnox6 hr
Jul 19, 3:12 AM CDTSevere Thunderstorm WarningLSXLewis, Marion48 min
Jul 19, 3:36 AM CDTFlash Flood WarningLSXLewis, Marion, Shelby6 hr
Jul 19, 3:52 AM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby38 min
Jul 19, 5:05 AM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike, Warren40 min
Jul 19, 8:25 AM CDTFlash Flood WarningLSXKnox6 hr
Jul 19, 9:13 AM CDTAreal Flood AdvisoryLSXBoone6 hr
Jul 19, 9:34 AM CDTAreal Flood AdvisoryLSXLewis, Marion, Shelby6 hr
Jul 19, 12:03 PM CDTRiver Flood WarningLSXPike25 hr
Jul 19, 4:03 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 22 more20 hr
Jul 19, 4:22 PM CDTRiver Flood WarningLSXMarion3 days
Jul 19, 4:40 PM CDTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau6 days
Jul 19, 4:40 PM CDTRiver Flood WarningLSXFranklin, Warren8 days
Jul 19, 1:57 AM CDTFlash Flood WarningLSXGreene, Jersey, Macoupin6 hr
Jul 19, 2:39 AM CDTFlash Flood WarningLSXGreene, Macoupin6 hr
Jul 19, 3:49 AM CDTFlash Flood WarningLSXAdams, Brown, Pike6 hr
Jul 19, 4:53 AM CDTFlash Flood WarningLSXMontgomery6 hr
Jul 19, 7:59 AM CDTFlash Flood WarningLSXGreene, Jersey, Macoupin6 hr
Jul 19, 9:47 AM CDTFlash Flood WarningLSXBrown, Pike6 hr
Jul 19, 10:59 AM CDTAreal Flood AdvisoryLSXMontgomery5 hr
Jul 19, 11:23 AM CDTAreal Flood AdvisoryLSXPike5 hr
Jul 19, 1:41 PM CDTFlash Flood WarningLSXGreene, Jersey5 hr
Jul 19, 6:23 PM CDTAreal Flood WarningLSXGreene24 hr

Nearby

Flash Flood Watches in Missouri, 2015Flash Flood Watches in Illinois, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.